# SDR CHQA20140306080

- Difficulty date: March 6, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 29,766 hours, 24,550 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,618 hours, 22,960 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 14540856401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE SERVICE DOOR BOTTOM STRUCTURE ATTACHMENT FOR THE LINER NUT PLATE AREAS WAS FOUND TO BE CORRODED.  THE SERVICE DOOR WAS REPAIRED IAW ETD 2014-145-019393-A.
